MAUDE Adverse Event Report: AVANOS MEDICAL INC. MULTI-COOLED RADIOFREQUENCY KIT ADVANCED; CRPA - COOLIEF RF PROBES ADVANCED

AVANOS MEDICAL INC. MULTI-COOLED RADIOFREQUENCY KIT ADVANCED; CRPA - COOLIEF RF PROBES ADVANCED
Model Number MCKA2-17-100-4
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code Skin Discoloration (2074)
Type of Reportable Event Malfunction
Event or Problem Description
Avanos medical inc.Received a single report that referenced one incidence, which was associated with two separate units, involving one patient.This is the second of two reports.Refer to 2026095-2024-00012 for the first report.It was reported, the physician started the radiofrequency procedure, and the probe began to spark.The physician stopped the procedure, and the two probes in use were removed.The physician opened a new probe kit and was able to complete the procedure.No serious injury occurred.The patient was reported to have a small mark located where the probe was inserted and had formed a spark.During the procedure, the probe was held with a clamp which was believed to cause a break in the insulation and spark.Per additional information received on 16feb2024, the grounding pad was located on the patient¿s posterior upper thigh.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and the investigation remains in progress at this time.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.H3 other text : device not returned.
 
Additional Manufacturer Narrative
The device history record for lot 30261347 was reviewed and the product was produced according to product specifications.The actual complaint product was returned for evaluation.The sample was examined in a well-lit area and under magnification.The probe demonstrates acceptable continuity testing and resistance testing, the results indicates that the probe performed as expected, no issues were found.The incident could not be replicated.The root cause is unknown.All information reasonably known as of 17 may 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MULTI-COOLED RADIOFREQUENCY KIT ADVANCED
Common Device Name
CRPA - COOLIEF RF PROBES ADVANCED
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
ujjal chakravartty
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key18873523
Report Number2026095-2024-00013
Device Sequence Number3022880
Product Code GXI
UDI-Device Identifier00193493478859
UDI-Public00193493478859
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2025
Device Model NumberMCKA2-17-100-4
Device Catalogue NumberN/A
Device Lot Number30261347
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AVANOS PAIN MANAGEMENT GENERATOR
Patient SexUnknown